# SDR REX2008F00057

- Difficulty date: October 28, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT GOING THROUGH FL270 RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MASTER CAUTION.  QRH FOLLOWED WITH NO FIX.  WAS SCHEDULED FOR MEM ASKED FOR LONGEST RUNWAY.  LANDING WAS UNEVENTFUL.  TOWED TO GATE.  R&R THE NOSE WHEEL STEERING RT STEERING RVDT ROTARY VARIABLE DIFFERENTIAL TRANSFORMER RIGGED STEERING PER BOMBARDIER AMM.
